# SDR AALA2019030489009

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 57,902 hours, 23,563 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 285A10104
- Condition: Malfunctioned
- Location: Stall Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTED THE TAKEOFF CONFIGURATION WARNING HORN GOING OFF WHEN POWER ADVANCED,  FLAPS SET,  TRIM SET,  SPEED BRAKES  STOWED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE STALL MANAGEMENT, YAW DAMPENER COMPUTER NR 1 IAW AMM 27-32-42-401. OPS CHECKED GOOD. ALL TAKEOFF SYSTEMS OPS CHECKED GOOD.
